# SDR HEEA083739

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 2,619 hours
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fuel Bypass Lite
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"B" PIN LOOSE CAUSING FUEL FILTER LIGHT IN COCKPIT TO ILLUMINATE ON CAUTION PANEL.
